# SDR CA980331019

- Difficulty date: March 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 757236
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Transmitter
- Part number: 18196914
- Condition: Cracked
- Location: Le Slat
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF HAD TO RETURN DUE TO LEADING EDGE SLAT LOCKED BETWEEN UP AND NR 1 POSITION.  LANDED OVERWEIGHT.  OVERWEIGHT LANDING CHECK CARRIED OUT OK AND SLAT PDU POSITION REPLACED.
